MathSciNet Relay Station
MathSciNet bibliographic data
MR1050503 (91g:05111) 05C75 (05C05)
Satyanarayana, A.; Tung, L. A characterization of partial $3$-trees. Networks 20 (1990), no. 3, 299–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement